Biblioteca de la Universidad Complutense de Madrid

An equivariant version of the monodromy zeta function

Impacto



Melle Hernández, Alejandro y Gusein-Zade, Sabir Medgidovich y Luengo Velasco, Ignacio (2008) An equivariant version of the monodromy zeta function. American Mathematical Society Translations. Series 2 (224). pp. 139-146. ISSN 0065-9290

[img]
Vista previa
PDF
132kB

URL Oficial: http://www.ams.org/bookstore/trans2series



Resumen

We offer an equivariant version of the classical monodromy zeta function of a singularity as a series with coefficients from the Grothendieck ring of finite G-sets tensored by the field of rational numbers. Main two ingredients of the definition are equivariant Lefschetz numbers and the λ-structure on the Grothendieck ring of finite G-sets. We give an A’Campo type formula for the equivariant zeta function.


Tipo de documento:Artículo
Palabras clave:Monodromy zeta function; Equivariant Lefschetz number; Grothendieck ring
Materias:Ciencias > Matemáticas > Geometria algebraica
Código ID:13340
Depositado:29 Sep 2011 10:01
Última Modificación:06 Feb 2014 09:46

Sólo personal del repositorio: página de control del artículo